Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 357, NWS Birmingham, AL

July 4, 2011Jefferson County, St. Clair County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 4, 2011, 1:40 PM CDT for Jefferson County, St. Clair County, Alabama. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2011, 1:40 PM CDT (18:40 UTC)
Expired
Jul 4, 2011, 2:15 PM CDT
In force
35 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Jefferson County, AL, St. Clair County, AL

The radar

The Birmingham radar (KBMX), 46 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 1:51 PM CDTHAIL 1Trussville, AL
Jul 4, 1:52 PM CDTHAIL 0.25Center Point, AL
Jul 4, 2:10 PM CDTHAIL 0.5Pinson-Clay-Chalkville, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2435 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
821 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS54 KBMX 041840
SVRBMX
ALC073-115-041915-
/O.NEW.KBMX.SV.W.0357.110704T1840Z-110704T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
140 PM CDT MON JUL 4 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL JEFFERSON COUNTY IN ALABAMA...
  SOUTHWESTERN ST. CLAIR COUNTY IN ALABAMA...

* UNTIL 215 PM CDT

* AT 136 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ALTON...OR
  NEAR TRUSSVILLE...AND MOVING EAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LEEDS...TRUSSVILLE...MOODY...ODENVILLE...SPRINGVILLE...CLAY...ARGO
  AND MARGARET.

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 23 THROUGH 33...
INTERSTATE 20 EXIT NUMBERS 132 THROUGH 153...
INTERSTATE 59 EXIT NUMBERS 132 THROUGH 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3351 8630 3350 8638 3350 8648 3355 8648
      3355 8651 3352 8652 3352 8656 3347 8660
      3347 8667 3345 8668 3345 8669 3366 8678
      3382 8644
TIME...MOT...LOC 1840Z 249DEG 11KT 3359 8662

$$

56
1 follow-up statement
637 
WWUS54 KBMX 041854
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
154 PM CDT MON JUL 4 2011

ALC073-115-041915-
/O.CON.KBMX.SV.W.0357.000000T0000Z-110704T1915Z/
JEFFERSON AL-ST. CLAIR AL-
154 PM CDT MON JUL 4 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ST. CLAIR AND EAST CENTRAL JEFFERSON COUNTIES UNTIL 215 PM CDT...

AT 148 PM CDT...TRAINED WEATHER SPOTTERS IN TRUSSVILLE REPORTED A 
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS 
IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
TRUSSVILLE...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOODY...ODENVILLE...SPRINGVILLE...CLAY...ARGO...BALD ROCK...
  MARGARET...BRANCHVILLE...CAMP WINNATASAKA AND CHULA VISTA.

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 23 THROUGH 33...
INTERSTATE 20 EXIT NUMBERS 132 THROUGH 153...
INTERSTATE 59 EXIT NUMBERS 132 THROUGH 156...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL AND WIND GUSTS UP 
TO 60 MPH. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3351 8630 3350 8638 3350 8648 3355 8648
      3355 8651 3352 8652 3352 8656 3347 8660
      3347 8667 3345 8668 3345 8669 3366 8678
      3382 8644
TIME...MOT...LOC 1854Z 249DEG 11KT 3360 8657

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 12:15 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 4, 12:15 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1215 PM CDT MON JUL 4 2011

.UPDATE...FOR AVIATION DISCUSSION.

&&

.DISCUSSION...

TWEAKED THE GRIDS TO REFLECT CURRENT TRENDS IN
TEMPERATURES...ESPECIALLY FOR AREAS THAT OBSERVED RAINFALL THIS
MORNING THROUGHOUT THE SOUTHEAST COUNTIES...AND ALSO TWEAKED
TEMPERATURE GRIDS UPWARD FOR TODAY A BIT. AFTER PERFORMING OUR
LOCAL CONVECTIVE INITIATION PROJECT THIS MORNING...IT APPEARS THAT
A WEAK SHALLOW BOUNDARY WILL BE DRAPED ACROSS MUCH OF THE FORECAST
AREA TODAY...WHICH WILL ACT AS A TRIGGERING MECHANISM FOR MORE
SHOWERS AND STORMS THIS AFTERNOON. ALSO...OUTFLOW BOUNDARIES
OBSERVED ON VISIBLE SATELLITE AND RADAR LEFT OVER FROM LAST
NIGHT'S STORMS...AND AN OUTFLOW BOUNDARY MOVING NORTHWARD FROM THE
CONVECTIVE ACTIVITY THIS MORNING IN THE SOUTHEAST COUNTIES...WILL
ACT AS ADDITIONAL TRIGGERING MECHANISMS. BASED ON THIS MORNING'S
SOUNDING...LFC LEVELS ARE FAIRLY LOW...WHICH WILL ALLOW PARCELS TO
BE LIFTED BY THOSE OUTFLOW BOUNDARIES SUFFICIENTLY TO FORM
CONVECTION THIS AFTERNOON. BASED ON THESE FINDINGS...WENT AHEAD
AND INCREASED POPS A BIT TO REFLECT THIS MORNING'S ANALYSIS. UPDATES
ARE OUT.

56/GOGGINS

&&

AVIATION...18Z TAF DISCUSSION.

SEVERAL OUTFLOW BOUNDARIES APPROACHING THE AREA COULD SPARK SOME
AFTERNOON THUNDERSTORMS. WITH HIGH PRESSURE NO LONGER DOMINATING THE
WEATHER PATTERN...THERE SHOULD BE NO SUPPRESSION OF CONVECTION. WENT
AHEAD AND MENTIONED VCTS AT ALL SITES SINCE CONFIDENCE IS NOT HIGH
AS TO WHERE EXACTLY THUNDERSTORMS WILL INITIATE AND PROPAGATE
THROUGHOUT THE DAY. AMENDMENTS MAY BE NECESSARY THIS AFTERNOON ONCE
CONVECTION BEGINS. WINDS WILL BECOME CALM ONCE AGAIN AFTER SUNSET
AND THE THUNDERSTORM ACTIVITY CLEARS. LOW CLOUDS WILL LIKELY MOVE
INTO THE NORTHERN 4 SITES DURING THE MORNING HOURS. DOES NOT LOOK
LIKE CLOUDS WILL MAKE IT AS FAR SOUTH AS MGM OR TOI...SO WITH
ABUNDANT MOISTURE AGAIN...EXPECT BR FOR A COUPLE OF HOURS TOMORROW
MORNING.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

73

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     93  68  90  66  90 /  50  50  50  30  30
ANNISTON    95  71  92  69  92 /  50  50  50  30  40
BIRMINGHAM  96  75  93  73  93 /  50  50  50  30  30
TUSCALOOSA  98  73  94  71  95 /  50  50  50  30  30
CALERA      94  71  92  70  92 /  50  50  50  30  40
AUBURN      93  72  92  71  93 /  50  30  40  30  40
MONTGOMERY  95  72  94  70  94 /  50  30  40  40  40
TROY        94  70  93  68  93 /  70  30  30  30  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

56
Hazardous weather outlook, Jul 4, 9:27 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
927 AM CDT MON JUL 4 2011

ALZ011>015-017>050-051430-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
927 AM CDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 4, 11:03 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1103 AM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     TSTM WND DMG     1 ENE PHENIX CITY       32.47N 85.00W
07/03/2011                   RUSSELL            AL   UTILITY COMPANY

            NUMEROUS POWER LINES DOWN AROUND PHENIX CITY.

&&

ARM
Local storm report, Jul 4, 11:04 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1104 AM CDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             SMITHS STATION          32.54N 85.10W
07/03/2011  E0.50 INCH       LEE                AL   BROADCAST MEDIA

            DIME SIZE HAIL REPORTED IN SMITHS STATION.

0400 PM     TSTM WND DMG     CLAUD                   32.58N 86.07W
07/03/2011                   ELMORE             AL   EMERGENCY MNGR

            TREE BLOWN DOWN ON HWY 63 NEAR CLAUD.

0403 PM     TSTM WND DMG     1 ENE PHENIX CITY       32.47N 85.00W
07/03/2011                   RUSSELL            AL   UTILITY COMPANY

            NUMEROUS POWER LINES DOWN AROUND PHENIX CITY.

0430 PM     HAIL             2 SW MARTIN LAKE AT KOW 32.72N 85.99W
07/03/2011  E0.88 INCH       ELMORE             AL   EMERGENCY MNGR

            MARBLE TO NICKEL SIZED HAIL NEAR COTTON.

0855 PM     TSTM WND DMG     5 N ETHELSVILLE         33.48N 88.21W
07/03/2011                   PICKENS            AL   EMERGENCY MNGR

            SEVERAL TREES DOWN ON BAINS ROAD.

0915 PM     TSTM WND DMG     2 NE DORA               33.76N 87.05W
07/03/2011                   WALKER             AL   EMERGENCY MNGR

            POWER LINES DOWN.

0927 PM     HAIL             2 SW MILLPORT           33.54N 88.11W
07/03/2011  E0.75 INCH       LAMAR              AL   TRAINED SPOTTER

            DIME SIZED HAIL REPORTED JUST NORTH OF THE
            LAMAR...PICKENS COUNTY LINE ON CR 75.

&&

ARM
Special weather statement, Jul 4, 12:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 PM CDT MON JUL 4 2011

ALZ030-039-041830-
MARENGO AL-SUMTER AL-
1250 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER AND WESTERN
MARENGO COUNTIES UNTIL 130 PM CDT...

AT 1248 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR COATOPA...OR 14 MILES SOUTHEAST OF LIVINGSTON...
MOVING SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WHITFIELD...

&&

LAT...LON 3249 8818 3252 8797 3227 8788 3225 8801
      3227 8803 3229 8803 3230 8801 3230 8817
TIME...MOT...LOC 1751Z 350DEG 4KT 3241 8806
Special weather statement, Jul 4, 1:30 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
130 PM CDT MON JUL 4 2011

ALZ015-041915-
WALKER AL-
130 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WALKER COUNTY UNTIL 215
PM CDT...

AT 124 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 7 MILES WEST OF JASPER...MOVING EAST AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  JASPER...
  CURRY...
  LYNNS PARK...
  ROCKY HOLLOW...
  GAMBLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3400 8716 3377 8707 3376 8745 3397 8750
      3400 8732 3400 8722 3399 8720 3400 8719
      3401 8717
TIME...MOT...LOC 1831Z 264DEG 9KT 3387 8736

56
Special weather statement, Jul 4, 1:34 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
134 PM CDT MON JUL 4 2011

ALZ032-039-041915-
HALE AL-MARENGO AL-
134 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARENGO AND SOUTHERN
HALE COUNTIES UNTIL 215 PM CDT...

AT 130 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ARCOLA...OR 8 MILES EAST OF DEMOPOLIS...MOVING EAST
AT 10 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FAUNSDALE...
  NEWBERN...
  CEDARVILLE...
  LANEVILLE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3254 8781 3259 8778 3257 8776 3259 8774
      3261 8775 3262 8780 3264 8781 3264 8778
      3266 8779 3266 8776 3264 8778 3263 8775
      3267 8775 3269 8751 3243 8753 3245 8783
TIME...MOT...LOC 1834Z 264DEG 9KT 3253 8769

56
Special weather statement, Jul 4, 1:36 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT MON JUL 4 2011

ALZ030>032-041915-
GREENE AL-HALE AL-SUMTER AL-
136 PM CDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SUMTER...WESTERN HALE AND
SOUTHERN GREENE COUNTIES UNTIL 215 PM CDT...

AT 136 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR THORNHILL...OR 10 MILES SOUTH OF EUTAW...MOVING
EAST AT 5 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  FORKLAND...
  WALDEN QUARTERS...
  DUFFYS BEND...
  SAWYERVILLE...
  WEDGEWORTH...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3286 8771 3263 8765 3257 8803 3278 8806
TIME...MOT...LOC 1836Z 260DEG 6KT 3269 8791

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:23 PM CDTSpecial Weather StatementBMXFayette52 min
Jul 3, 7:59 PM CDTSpecial Weather StatementBMXWinston46 min
Jul 3, 8:07 PM CDTSpecial Weather StatementBMXPickens38 min
Jul 3, 8:16 PM CDTSpecial Weather StatementBMXTuscaloosa44 min
Jul 3, 8:38 PM CDTSevere Thunderstorm WarningBMXLamar, Pickens52 min
Jul 3, 8:45 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 3, 8:58 PM CDTSevere Thunderstorm WarningBMXJefferson, Walker47 min
Jul 3, 9:32 PM CDTSpecial Weather StatementBMXPickens43 min
Jul 3, 9:46 PM CDTSpecial Weather StatementBMXWalker29 min
Jul 3, 10:21 PM CDTSpecial Weather StatementBMXBlount39 min
Jul 4, 12:50 PM CDTSpecial Weather StatementBMXMarengo40 min
Jul 4, 1:30 PM CDTSpecial Weather StatementBMXWalker45 min
Jul 4, 1:36 PM CDTSpecial Weather StatementBMXGreene39 min
Jul 4, 1:40 PM CDTSevere Thunderstorm WarningBMXWalker50 min
Jul 4, 1:44 PM CDTSpecial Weather StatementBMXJefferson46 min
Jul 4, 1:59 PM CDTSevere Thunderstorm WarningBMXGreene, Hale46 min
Jul 4, 2:04 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jul 4, 2:14 PM CDTSpecial Weather StatementBMXRandolph46 min
Jul 4, 2:18 PM CDTSpecial Weather StatementBMXGreene42 min
Jul 4, 2:26 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter45 min
Jul 4, 2:30 PM CDTSpecial Weather StatementBMXJefferson45 min
Jul 4, 2:32 PM CDTSpecial Weather StatementBMXBibb43 min
Jul 4, 2:34 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa41 min
Jul 4, 2:39 PM CDTSpecial Weather StatementBMXMarengo51 min
Jul 4, 2:52 PM CDTSpecial Weather StatementBMXJefferson38 min
Jul 4, 2:56 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, Shelby, Tuscaloosa49 min
Jul 4, 2:58 PM CDTSevere Thunderstorm WarningBMXSumter47 min
Jul 4, 3:19 PM CDTSpecial Weather StatementBMXGreene41 min
Jul 4, 3:29 PM CDTAreal Flood AdvisoryBMXSumter3 hr
Jul 4, 3:30 PM CDTSpecial Weather StatementBMXTuscaloosa45 min
Jul 4, 3:44 PM CDTSevere Thunderstorm WarningBMXBibb, Jefferson, St. Clair, Shelby, Tuscaloosa46 min
Jul 4, 3:49 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby3 hr
Jul 4, 4:06 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker39 min
Jul 4, 4:08 PM CDTSpecial Weather StatementBMXWinston52 min
Jul 4, 4:13 PM CDTSpecial Weather StatementBMXBlount47 min
Jul 4, 4:27 PM CDTSpecial Weather StatementBMXShelby48 min
Jul 4, 4:40 PM CDTSpecial Weather StatementBMXClay50 min
Jul 4, 4:42 PM CDTFlash Flood WarningBMXSumter3 hr
Jul 4, 4:47 PM CDTSpecial Weather StatementBMXFayette43 min
Jul 4, 5:07 PM CDTSpecial Weather StatementBMXMarion38 min
Jul 4, 5:18 PM CDTSevere Thunderstorm WarningBMXChilton, Coosa31 min
Jul 4, 5:37 PM CDTSpecial Weather StatementBMXClay53 min
Jul 4, 5:39 PM CDTSevere Thunderstorm WarningBMXLamar, Marion51 min
Jul 4, 5:52 PM CDTSpecial Weather StatementBMXCoosa38 min
Jul 4, 5:57 PM CDTSevere Thunderstorm WarningBMXMarion, Walker, Winston39 min
Jul 4, 6:20 PM CDTSpecial Weather StatementBMXFayette25 min
Jul 4, 6:40 PM CDTSpecial Weather StatementBMXFayette, Walker50 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.